# SDR VNAA2019090311103

- Difficulty date: September 3, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 36,489 hours, 36,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT IN FRONT OF LAV INOP. REMOVED/REPLACED EMERGENCY FLOOD LIGHT NUMBER 4, IAW AMM 33-51-16-000/400-801. OP-CHECKS GOOD.
